# SDR ASMF201503021

- Difficulty date: March 3, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 6,731 hours, 1,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED A DENT OF 0.750” DIAMETER, 0.014” DEPTH AT STATION 1574 ON AFT EDGE PROTECTION METALLIC STRIP OF AFT CARGO COMPARTMENT DOOR COUNTER FRAME.  EVALUATED THE DAMAGE & FOUND IT WITHIN LIMITS IAW DMC B787-A-05-51-00A-280A-A & SRM B787-A-53-60-16-03A-661A-A ALLOWABLE DAMAGE LIMITS TABLE 6 NOTE 1, 2, 3 & 6 ALL CORRECT.
